Samra Moranjkić (ORCID:0000-0003-2402-6312 )
Samra Moranjkić (ORCID:0000-0003-2402-6312 )
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Potvrđena adresa e-pošte na untz.ba
Naslov
Citirano
Citirano
Godina
Basins of attraction of certain rational anti-competitive system of difference equations in the plane
S Moranjkić, Z Nurkanović
Advances in Difference Equations 2012 (1), 1-19, 2012
182012
Local and Global Dynamics of Certain Second-Order Rational Difference Equations Containing Quadratic Terms
S Moranjkić, Z Nurkanović
Advances in Dynamical Systems and Applications 12 (2), 123-157, 2017
142017
Naimark-Sacker bifurcation of second order rational difference equation with quadratic terms
MRS Kulenović, S Moranjkić, Z Nurkanović
Journal of Nonlinear Sciences and Applications 10 (7), 3477–3489, 2017
122017
Global dynamics and bifurcation of a perturbed Sigmoid Beverton–Holt difference equation
MRS Kulenović, S Moranjkić, Z Nurkanović
Mathematical Methods in the Applied Sciences 39 (10), 2696–2715, 2015
122015
Global asymptotic stability and Naimark-Sacker bifurcation of certain mix monotone difference equation
MRS Kulenović, S Moranjkić, M Nurkanović, Z Nurkanović
Discrete Dynamics in Nature and Society 2018, 2018
52018
Stability, Neimark–Sacker Bifurcation, and Approximation of the Invariant Curve of Certain Homogeneous Second-Order Fractional Difference Equation
M Garić-Demirović, S Moranjkić, M Nurkanović, Z Nurkanović
Discrete Dynamics in Nature and Society 2020, 2020
2020
Global dynamics of perturbation of certain rational difference equation
S Hrustic, M KULENOVIC, S Moranjkic, Z Nurkanovic
Turkish Journal of Mathematics 43 (2), 894-915, 2019
2019
Global dynamics of certain non-symmetric second order difference equation with quadratic term
M Garić-Demirović, S Hrustić, S Moranjkić
Sarajevo Journal of Mathematics 15 (No.2), 155-167, 2019
2019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–8